EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case ¿ usa it was reported that approximately 127 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022.
Additional Manufacturer Narrative
Concomitants: (b)(6) 200-02-32 - three peg patella 32mm (b)(6) 02-010-01-0230 - logic femoral ps cem left sz 3 (b)(6) 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm (b)(6) 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t (b)(6) 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19 (b)(6) 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.